|
This article is cited in 1 scientific paper (total in 1 paper)
MATHEMATICS
The Kegel–Wielandt σ-problem for the partition σ={{2},{3},{2,3}′}
S. F. Kamornikova, V. N. Tyutyanovb a Francisk Skorina Gomel State University
b Gomel Branch of International University «МIТSО», Gomel
Abstract:
For the partition σ={{2},{3},{2,3}′} of the set of all primes, the Kegel–Wielandt σ-problem is solved.
Keywords:
finite group, Hall subgroup, σ-subnormal subgroup, Kegel–Wielandt σ-problem.
Received: 15.08.2023
Citation:
S. F. Kamornikov, V. N. Tyutyanov, “The Kegel–Wielandt σ-problem for the partition σ={{2},{3},{2,3}′}”, PFMT, 2023, no. 4(57), 64–68
Linking options:
https://www.mathnet.ru/eng/pfmt937 https://www.mathnet.ru/eng/pfmt/y2023/i4/p64
|
Statistics & downloads: |
Abstract page: | 61 | Full-text PDF : | 27 | References: | 18 |
|